Loperamide addiction withdrawal journey need support - Part 12

By gbread · Mar 29, 2015 · ·
  1. Day 8: 3 in the AM 4 in the PM - Slept 8 hours after my hydroxyzine and clonidine. Sweated and woke up feeling like crap.

    Yes I went up. I felt sick in the middle of the night. I knew what it was. I guess I'm weak, but slow and steady wins the race. People ask me all the time how many I'm on now. (Friends at meetings) I keep having to say more, then less....and I guess it sounds weird to them. Whatever! I am trying the best I can without a long term detox. Again folks I am NOT getting any high off of these loperamide pills. People keep asking me about my sober date. I say it's 11-17 because that's the day I started to taper. Who knows. That's just the facts. Loperamide acts like a pepto tablet or maybe Nexium BUT It's highly addictive in the fact that if you just quit them after a month of use. (depending on how much you took, metabolism, how long, etc) YOU will feel withdrawals probably. Like the flu X 10. ! That is what my doctor TOLD me to do.

    Hey ROADDoggy! Hope you're doing well today. I tell ya, my mood often swings, depending from hour to hour. I post cheery and happy, then later I feel like a liar. I cry in the AM, have anxiety and stomach gets so sore right before I go...then I eat a banana and my stomach gurgles for hours. Then I feel sad and lonely, then I post here and feel better. How's the Valium train going? Are you feeling any better? Are you sleeping better? Some guy asked me about loperamide and I pointed him to you and your journal. I told him you were so helpful and kind to me. Thank you RoadDog,, thank you. You have saved my life just by being around posting. If it hadn't been for your journal, an outpouring of understanding, guidance in this uncharted sea for loperamide users, I would've been lost and terribly alone I fear.:applause:
    Love and Hugs to you! GBread

    Yes Im in Georgia. Athens to be sure. It's 60 degrees and sunny today. You would love it!

    Going to a meeting. Will write and REPORT my findings when I return.:cool:

Comments

  1. Kitts
    Hi GBread,

    You're not weak. If you have to go up, you go up. Don't let it make you feel bad. It takes time to adjust. And you are doing well. Don't forget how far you've come.

    As for the questions about "How much are you taking?", "When's your sober date?" etc, - could you work out a prepared answer for that? Like for the question "How much are you taking?" perhaps you could say something like - "I'm not focusing on numbers, I'm not obsessing about it, I'm just tapering down and I'm making progress." and then change the subject. And for the question "When's your sober date" - you could say "One day at a time. Just enough light for the step I'm on..." or any of those little sayings.

    If all else fails, I've found "Sod off" to be useful on occasion. ;)

    Hugs to you G, you're doing great.
  2. Roaddoggy
    Well slap me ass, and call me Sally. LOL. You live in Bulldog Territory. Ya, I have been to Athens, many times. I even have a pretty good friend that lives there too.

    Anyway, the valium thing is coming along. I have been feeling good some days, and a little bad the next day. It seems to be fading in and out. I am just glad to feel good when I do.

    I would also think it would be strange to go to meeting, while tapering. I guess most of those folks, no nothing about tapering. Also, I doubt they can even understand Loperamide addiction.

    I mean by all means, if it helps, you should continue to go. But I guess its really up to how you feel. I know it kind of sucks to be addicted to something, no one around you can wrap there head around.

    But I wouldn't worry too much about that. Just keep doing what your doing, to get off this shit. Just keep your ship pointed to the horizon. Keep going forward. Realize this, there may be more than a few bumps, along the way.

    Don't be hard on yourself for going up one pill. That's how stabilizing works. Just get yourself feeling better for a few days, and make small cuts. You can even cut a loperamide into 1/2 and even 1/4 if you need too.

    Don't let anything folks say, about your addiction, get to you. Those folks just simply do not understand. So it does no good to expect them too. Know this from the start, and you will not be disappointed.

    Hell I don't think I let more than 2 or 3 people even know, I was going through withdrawals, off loperamide, when I kicked. Hell I didn't understand what it was like to kick loperamide, I could hardly expect others to understand.

    Not that I am necessarily telling you not to share. I think you should. But for me, I mainly share, on this forum. This forum, is my AA, NA.

    It really sounds, like you are determined, and coming along nicely. Like I said, expect a few bump. That is perfectly normal. Kicking drugs, can at times, be 2 steps forward, and one step back. As long as you keep your eye on the ball, you will beet this. I am sure of that. Much Love Roaddog....
To make a comment simply sign up and become a member!